# SDR ASAA2021032934481

- Difficulty date: March 29, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 49,138 hours, 14,649 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Locked
- Location: Main
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCP LOCKUP AT TOP OF DESCENT, CLEARED WITH QRH PROCEDURE.  GROUNDED - YES.  RAN OPS TEST B737-800 FIM 22-11 TASK 803, CHECKS OK.
